Join the 9 million people who found a smarter way to get Expert help

Recent Nicardipine questions

Hello, below is my mother CT scan result after she had a

Hello,below is my mother CT scan result after she had a stroke due to high blood pressure. she is 60+ years old.the incident happened on thursday before noon. she was taken to the hospital asap and for the first couple of days her condition was not good. she couldn't keep anything down and very very uncomfortable. now the vomiting has stopped for the moment she can drink and eat like water and soup. she is dizzy over all and DR say it is because of the medications but has her consciousness, and she can move her hands and feet. she can speak slowly and understand and recognizes people talking to her.she is currently in Afghanistan where the medical facilities and Drs. aren't at there best. so I have some questions to ask:what is the best next move we should make?how serious is this?does she need a surgery?how long is her recovery time?any permanent deficiency?any thing helpful and any suggestions please? we are lost.FINDINGS:Acute intra parenchymal hematoma is noted in the right cerebellar hemisphere measuring 4cmx3.3cm3.1cm. this hematoma shows mild mass effect over the ventricle. No significant dilatation of the ventricular system is seen.midline structures are in place.scar of small chronic lacunar infractions are seen in the bilateral basal ganglia.both thalami are normal.brain stem appears unremarkable.no abnormality is detected in the seller and para seller region.CONCLUSION:Acute intra parenchymal hematoma is noted in the right cerebellar hemisphere measuring 4cmx3.3cm3.1cm as described above.

Read more

Dr Basu

Physician

Doctoral Degree

star-full
37,424 satisfied customers
My blood pressure is 167/97. My sys has been fluctuating around

My blood pressure is 167/97. My sys has been fluctuating around 171 to156 and my dia has been bouncing as well 101 to 82. I took a lisinopril 40 mg about 3 hours ago. Can I take another pill?

Read more

Ken

Post-Doctoral Degree

star-full
5,202 satisfied customers
A PRE-ECLAMPTIC WOMAN HAS BEEN DELIVERED BY C-SECTION AT ABOUT

A PRE-ECLAMPTIC WOMAN HAS BEEN DELIVERED BY C-SECTION AT ABOUT 39 WEEKS. HYPERTENSION CONTINUES 48-60 HOURS AFTER DELIVERY AND MEDICATION HAS BEEN STARTED. IS ANTIHYPERTENSIVE MEDICATION A CONTRAINDICATION TO BREAST-FEEDING AND IS IT DEPENDENT ON WHAT TYPE OF ANTIHYPERTENSIVE DRUG IS USED.

Read more

Dr Basu

Physician

Doctoral Degree

star-full
37,424 satisfied customers
Iam taking -pantaprazole 40 mg twice a day -allegra 24 hour

Greetings,Iam taking-pantaprazole 40 mg twice a day-allegra 24 hour once a day-rhinocort one puff each nostril-trazodone 25 mg once a day-gaviscon 2-8 teaspooncan i take suplement called counterattackhttp://www.rainbowlight.com/all-products-counter-attack.aspxThanks.

Read more

star-full
56,520 satisfied customers
Dr. Phil, I have a "thing" on my skin on my shoulder that

Dr. Phil,I have a "thing" on my skin on my shoulder that I've had for 3 years. It's about 1/8 inch in diameter but elongated and irregular. It is darkish red and blackish. It is very flat if not completely flat. I have included a picture.I have an appt. with the dermatologist on monday, but I am really worried. I have those red dots all over my body, and I always had assumed it was just one that went wrong. Now I'm worrying for some reason.What do you think?

Read more

Dr. David

Radiation Oncology Attending Director

Post-Doctoral Degree

star-full
47,910 satisfied customers
Dr. Love, I have a dark thing on my shoulder (where the sun

Dr. Love,I have a dark thing on my shoulder (where the sun doesn't usually hit). It is 1/8 inch in diameter and irregular. I've always thought it was just a blood vessel, but it IS blackish and dark reddish. It seems almost completely flat.I have had it for about 3 years and it hasn't changed.I am going to the dermatologist monday, but I'm going to worry all weekend. Do you think it sounds like a melanoma. I have the tendency to get those bright red spots on my body and I thought this was just a crazy one of those.

Read more

Dr. D. Love

Doctoral Degree

star-full
14,864 satisfied customers
I am 73 years old and have a spongy feeling in both feet

I am 73 years old and have a spongy feeling in both feet WhyJA: Have you seen a doctor about this yet? What medications are you taking?Customer: I have seen several doctors and is presently on Gabbapentin 300mgs odJA: What medications do you take daily? Are you allergic to any medications?Customer: noJA: Anything else in your medical history you think the doctor should know?Customer: High Bp I take Metaprolol 50 mgs dly

Read more

star-full
688 satisfied customers
I'm seeing a Halo in my right eye, it's been about a week

I'm seeing a Halo in my right eye, it's been about a week and more noticeable when i look at the white aJA: When was the last time you had your eyes checked? In general, how has your vision been lately?Customer: wallJA: Anything else in your medical history you think the doctor should know?Customer: I am near sighted and have stigmanisms in both eyes, i wear glasses and contacts

Read more

star-full
688 satisfied customers
I have had "internal vertigo" and balance problem, with many

I have had "internal vertigo" and balance problem, with many symptoms including a bobble head feeling and being light headed every day for the past 8 years, I have had 2 MRIs that are normal. I have had 10 months of vestibular therapy Any other suggestions?

Read more

Dr. Phil, MD

Internal Medicine Physician

Doctoral Degree

star-full
40,138 satisfied customers
View more medical questions
In The News